さまよう薬剤師のブログ

学位を持っても、センスのない、感染制御専門薬剤師のブログ.  I have Ph.D. but less sense ID pharmacist.

Acquired LQTS

危険因子など復習です。

UpToDate より引用

Acquired LQTS usually results from drug therapy, hypokalemia, and/or hypomagnesemia .Some patients with acquired LQTS have an underlying "forme fruste" of congenital LQTS. 

Torsades de pointes (TdP) is a form of polymorphic ventricular tachycardia (VT) that occurs in the setting of acquired or congenital QT interval prolongation. TdP is usually short-lived and terminates spontaneously. However, most patients experience multiple episodes of the arrhythmia, and episodes can recur in rapid succession, potentially degenerating to ventricular fibrillation and sudden cardiac death.

Acquired LQTS is commonly associated with bradycardia and pauses, in contrast to some forms of congenital LQTS (particularly types 1 and 2)  in which arrhythmias often follow a sudden adrenergic surge. 

Drugs that prolong the QT interval include antiarrhythmic drugs (classes IA and III), certain nonsedating antihistamines (eg, terfenadine and astemizole), macrolide antibiotics, certain psychotropic medications, and certain gastric motility agents (eg, cisapride) 

Risk factors for drug-induced TdP include high concentrations (quinidine is an exception), concurrent use of other drugs that can prolong the QT interval or that slow drug metabolism due to inhibition of cytochrome P450 enzymes, concurrent intake of grapefruit juice, baseline QT prolongation or T wave lability, development of marked QT prolongation or T wave changes during therapy, bradycardia, electrolyte disturbances (particularly hypokalemia and hypomagnesemia), impaired hepatic and/or renal function, underlying heart disease, recent conversion from atrial fibrillation, and female sex.

Alternatives to QT prolonging drugs should be considered in patients with the above risk factors, particularly if the patient is already taking a QT prolonging drug. 

Patients with prolonged QT with syncope (without documented TdP) or ECG signs of instability (ventricular ectopy, T wave alternans, AV block or QRS widening) should be admitted for telemetry observation during withdrawal of the toxic agent (with immediate availability of an external defibrillator), and treatment of arrhythmias if indicated. In addition, admission and monitoring during drug withdrawal is suggested for patients with markedly prolonged QTc (>500 ms) or an increase in QTc of at least 60 ms compared with the predrug baseline value.

Prompt, nonsynchronized electric defibrillation is indicated in patients with hemodynamically unstable TdP.

In the conscious patients with TdP, we suggest a brief trial of medical therapy.

Intravenous magnesium is first-line therapy, as it is highly effective for both treatment and prevention of recurrence of long QT-related ventricular ectopic beats or TdP. The benefit is seen even in patients with normal serum magnesium concentrations at baseline.

Temporary transvenous overdrive pacing (atrial or ventricular) at about 100 beats per minute is generally reserved for patients who do not respond to intravenous magnesium.

Isoproterenol (initial dose 0.05 to 0.1 mcg/kg per min in children and 2 mcg/min in adults, then titrated to achieve a heart rate of 100 beats per minute) can be used as a temporizing measure to achieve a heart rate of 100 beats per minute prior to pacing.